MathSciNet Relay Station
MathSciNet bibliographic data
MR1296586 (95h:12007) 12L05 (03C40 03D35 11U05)
Shlapentokh, Alexandra Diophantine classes of holomorphy rings of global fields. J. Algebra 169 (1994), no. 1, 139–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement